Epinephrine overdosage can also cause transient bradycardia followed by tachycardia and these may be accompanied by potentially fatal cardiac arrhythmias. Premature ventricular contractions may appear within one minute after injection and may be followed by multifocal ventricular tachycardia (prefibrillation rhythm). Subsidence of the ventricular effects may be followed by atrial tachycardia and occasionally by atrioventricular block. Treatment of arrhythmias consists of administration of a betaadrenergic blocking drug such as propranolol.
This awful wood you're sporting also has the advantage of shooting blanks, as the mechanically labeled "ejaculation failure" is a fairly common side effect of the drug. While ejaculation failure is probably no laughing matter, the combination of words always makes us think of a very important military operation that has gone horribly awry. When the good guys attempt to deploy ejaculation, a computer screen flashes the words "Ejaculation Failure!" in bright, red letters, and the only choice left to save the world from the forces of evil is for the hero, possibly Patrick Swayze, to go out on the wing of an F-16 and ejaculate into the wind. Don't ask why, just accept that it will save the day.
I started taking Effexor Xr over a year ago. I suffer from anxiety. I've had many side effects: tinnitus(ear ringing)I freaked out the first night, but doesnt bother me anymore, I am just used to it I guess. Constipation is very bad! Ive never had constipation before. I get bruises easily, so I have to be careful not to take aspirin... It gave me insomnia for months, I used to sleep only a few hours a night, wake up very early. I did move a lot in my sleep,kicked my husband all night... but now I take my medication in the morning, so I do not have insomnia anymore. Sometimes get mild headaches. I do get crazy nightmares... especially if i lower the dose. But,even with those side effects, I feel so much better, have so much more energy. I think its worth the side effects. I take 75 mg a day. Most of my anxiety is gone!